Página Pessoal

Luís Sanchez Rodrigues

Contactos

Departamento de Matemática

Sala/Gabinete 6.2.06
Ext. Principal 26206
Telefone Direto +351217500292
Email lfrodrigues@ciencias.ulisboa.pt
Página Pessoal

Carreira Docente Universitário
Categoria Professor Catedrático

Indicadores

ResearcherID
Orcid

Palavras Chave

Keywords



Publicações selecionadas
  • D. Bonheure and L. Sanchez, Heteroclinic orbits for some classes of second and fourth order differential equations, Handbook of Differential Equations: Ordinary Differential Equations, vol. 3, A. Cañada, P. Drabek, a. Fonda, editors, Elsevier (2006)
  • M. Arias, J. Campos, A. Robles Pérez and L. Sanchez, Fast and heteroclinic solutions for a second order ODE related to the Fisher-Kolmogorov’s equation, Calculus of Variations and Partial Differential Equations, 21 (2004), 319-334
  • D. Bonheure, L. Sanchez, M. Tarallo and S. Terracini, Heteroclinic connections between nonconsecutive equilibria of a fourth order differential equations, Calculus of Variations and Partial Differential Equations 17, 341-356 (2003)
  • R. Enguiça and L. Sanchez, A nonlocal maximum principle and applications, Communications in Applied Nonlinear Analysis, Volume 15 (2008), Number 1, 1–17
  • Andrea Gavioli, L. Sanchez, A variational property of critical speed to travelling waves in the presence of nonlinear diffusion, Applied Mathematical Letters, 48 (2015), 47-54